# SDR DALA2023071905862

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE (4 EA) BTW FRAME 990 TO 950 FROM LONGERON 30 AND 27 LH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00227: CORROSION LEVEL 2. SPLICE (4 EA) L-28 LH AND L-27 BTW STA Y=974 TO STA Y=994 AND SPLICE L-29 BTW STA Y=954 TO Y=974 LH WERE REPLACED PER DWG 3913557 REV "D" AND DWG 3913291 REV "F". SPLICE BTW STA=954 TO STA=974 L-30 WAS FABRICATED PER B717-200 SRM 51-40-08-0G DWG: 3914677 REV: "D". (LP #2873029)
